Alert archive / West Virginia / Flash Flood Warnings in 2019

Flash Flood Warning 20, NWS Charleston, WV

June 2, 2019Boyd County, Kentucky; Cabell County, Lincoln County, Wayne County, West Virginia; Lawrence County, Ohio

NWS Charleston, WV issued this flash flood warning at Jun 2, 2019, 2:17 PM EDT for Boyd County, Kentucky; Cabell County, Lincoln County, Wayne County, West Virginia; Lawrence County, Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2019, 2:17 PM EDT (18:17 UTC)
Expired
Jun 2, 2019, 5:15 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Boyd County, KY, Lawrence County, OH, Cabell County, WV, Lincoln County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 61 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 2:34 PM EDTFLASH FLOOD1 W Belmont Park, WVHIGH WATER REPORTED AT HAL GREER AND I64
Jun 2, 4:15 PM EDTFLASH FLOOD1 Se Corryville, WVHIGH WATER AT 5TH AVE AND 25TH ST. NORMAL TROUBLE SPOT. KAYAKER ON THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 567 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
567 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

647 
WGUS51 KRLX 021817
FFWRLX
KYC019-OHC087-WVC011-043-099-022115-
/O.NEW.KRLX.FF.W.0020.190602T1817Z-190602T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
217 PM EDT Sun Jun 2 2019

The National Weather Service in Charleston West Virginia has issued a

* Flash Flood Warning for...
  Northern Boyd County in northeastern Kentucky...
  Southeastern Lawrence County in southeastern Ohio...
  Cabell County in central West Virginia...
  Northwestern Lincoln County in central West Virginia...
  Northern Wayne County in western West Virginia...

* Until 515 PM EDT.

* At 216 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Huntington, Ashland, Ironton, Coal Grove, Hamlin, Chesapeake,
  Proctorville, Beech Fork State Park, Cannonsburg, Barboursville,
  Kenova, Milton, Catlettsburg, Ceredo, Ona, Culloden, South Point,
  Burlington, West Hamlin and Westwood.

Additional rainfall amounts of up to two inches are possible along 
the track of the storm in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of streets
around Huntington. The highest threat areas for flooding are the
railroad viaducts at 1st, 8th, 10th, 16th and 20th streets. In
addition, the railroad viaduct at 14th street west may flood.
Flooding may also be occurring along 5th avenue between 24th and 25th
streets.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3861 8256 3846 8205 3819 8205 3841 8277

$$

12
2 follow-up statements
784 
WGUS71 KRLX 021925
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
325 PM EDT Sun Jun 2 2019

KYC019-OHC087-WVC011-043-099-022115-
/O.CON.KRLX.FF.W.0020.000000T0000Z-190602T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyd KY-Lawrence OH-Cabell WV-Lincoln WV-Wayne WV-
325 PM EDT Sun Jun 2 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
NORTHERN BOYD...SOUTHEASTERN LAWRENCE...CABELL...NORTHWESTERN LINCOLN
AND NORTHERN WAYNE COUNTIES...

At 323 PM EDT, trained weather spotters reported thunderstorms 
producing heavy rain leading to flooding in portions of Huntington, 
including the intersection of Hal Greer Boulevard and Interstate 64. 
Up to two inches of rain have already fallen. Although heavy rain 
has moved on from the area, flash flooding is still expected.

Some locations that will experience flooding include...
Huntington, Ashland, Ironton, Coal Grove, Hamlin, Chesapeake,
Proctorville, Beech Fork State Park, Cannonsburg, Barboursville,
Kenova, Milton, Catlettsburg, Ceredo, Ona, Culloden, South Point,
Burlington, West Hamlin and Westwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of streets
around Huntington. The highest threat areas for flooding are the
railroad viaducts at 1st, 8th, 10th, 16th and 20th streets. In
addition, the railroad viaduct at 14th street west may flood.
Flooding may also be occurring along 5th avenue between 24th and 25th
streets.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3861 8256 3846 8205 3819 8205 3841 8277

$$

MEC
438 
WGUS71 KRLX 022111
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
511 PM EDT Sun Jun 2 2019

KYC019-OHC087-WVC011-043-099-022121-
/O.EXP.KRLX.FF.W.0020.000000T0000Z-190602T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyd KY-Lawrence OH-Cabell WV-Lincoln WV-Wayne WV-
511 PM EDT Sun Jun 2 2019

...THE FLASH FLOOD WARNING FOR NORTHERN BOYD...SOUTHEASTERN
LAWRENCE...CABELL...NORTHWESTERN LINCOLN AND NORTHERN WAYNE COUNTIES
WILL EXPIRE AT 515 PM EDT...

Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3861 8256 3846 8205 3819 8205 3841 8277

$$

MEC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 1:57 PM EDT, 20 minutes earlier.

Area forecast discussion, Jun 2, 1:57 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
157 PM EDT Sun Jun 2 2019

.SYNOPSIS...
Showers and storms today, some severe, with cold front passage.
Monday and Tuesday will be dry and cooler then a warm trend and
unsettled weather returns for the second half of the work week.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 135 PM Sunday...

Today, a well phased trough extends down the eastern CONUS, centered
over Ontario and Quebec. As a shortwave trough rotates around the
mean trough through today, an elongated pressure trough/frontal
boundary pushes through the Ohio Valley and across the spine of
Appalachia providing forcing for widespread showers and storms
during the afternoon into the early evening. At this hour, the
surface front rests across southeast Ohio, evident from storm
activity along it. Instability grows ahead of the surface front
with warm, moist advection, and hires guidance suggests mixed
layer CAPE on the order of 2000-2500 J/kg this afternoon, more
than enough to support strong updrafts and explosive development.
Shear coincident with the front and instability is a bit more
marginal, with 0-6km shear in the 30-35 kt range at best.

All in all, expected scattered showers and storms to continue this
afternoon tracking west to east accompanying the cold front with
a several of these storms packing damaging wind gusts. In line
with SPC's thinking, do think there will be a mainly clusters of
storms and few line segments along the front, especially toward
the north where better shear exists later this afternoon.
Storms spill into southern WV and SW VA roughly 5-7PM as the
front travels south. After this, instability declines and storm
activity outruns better shear toward the north. So, expect
storm activity to quickly decline around and especially after
sundown. Heavy downpours are expected with storms, so isolated
flash flooding is also a possibility, particularly across
central portions of WV where 1-hr flash flood guidance is
1-1.5".

Tonight, a very dry air mass invades behind the upper level
trough axis, quickly cutting post-frontal showers in the
mountains after midnight and scouring out cloud cover across the
lowlands. Skies clear out for the most part by dawn. 850 mb
temperatures manage to dip down to 4-6 deg C by dawn under
strong cold advection, leading to low temperatures overnight in
the 40's across higher elevations, to the low 50's across the
southern coal fields. Cold advection continues Monday, so
in spite of mostly clear skies, a cool NW wind will limit
afternoon high temperatures to the 50's and 60's, perhaps around
70 in the coal fields.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 400 AM Sunday...

Strong surface high pressure remains in control with mostly
clear skies, a gradual warming trend and dry conditions through
Tuesday. Light southwest low level flow from the southwest will
keep warming trend Tuesday night. A cold front approaches from
the north on Wednesday increasing our chances for showers and
thunderstorms.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 400 AM Sunday...

The weather remains active Wednesday night through the weekend
as a cold front approaches from the north, to become stationary
oriented from west to east by early Thursday. This front is
expected oscillate south to north remain overhead over the
weekend.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 145 PM Sunday...

Showers and storms today with a cold frontal passage, followed
by clearing and a wind shift later this evening. Although VFR
generally prevails early, visibility and perhaps ceilings could
quickly degrade to IFR conditions if a TAF site takes a direct
hit from a storm. Using what's on radar at this hour, storms
will impact PKB for the next hour or two; HTS within the next 3
hours ; CRW roughly 3PM to 5PM ; CKB from now through roughly
5PM ; and EKN from roughly 3 PM to 6PM.

Winds this afternoon are generally from the SW at 5-10 kts and
will turn W after frontal passage, and eventually NW tonight.
Under storms, wind gusts 30-40 kts will be probable with gusts
up to 60 kts possible. With no site immediately in danger of a
storm, decided to stick with 20-30 kt gusts but this may need to
be reevaluated as storms increase in coverage.

A brief bout of MVFR ceiling or perhaps fog is possible at
EKN/CKB/BKW tonight, roughly 07-10Z. Little confidence exists
with this however given very dry air set to rush in behind the
front, so have left prevailing conditions out for now. VFR
conditions prevail through tomorrow otherwise, with mostly sunny
skies and a northwest wind 5-10 kts.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: Medium this afternoon, high tonight and
tomorrow.

ALTERNATE SCENARIOS: Timing of showers and storms and associated
restrictions may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    H
EKN CONSISTENCY  H    H    H    H    H    H    M    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z MONDAY...
None at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/SL/MC
NEAR TERM...MC
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...MC
Hazardous weather outlook, Jun 2, 1:19 PM EDT, 58 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
119 PM EDT Sun Jun 2 2019

VAZ003-004-031730-
Dickenson-Buchanan-
119 PM EDT Sun Jun 2 2019

This Hazardous Weather Outlook is for southwest Virginia.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms are expected across the area today. Brief
heavy downpours and gusty winds are possible with any storms. These
storms could also produce localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ067-075-076-083>087-WVZ005>011-013>020-024>034-039-040-515>522-
031730-
Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-
Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-
Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-
Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-
119 PM EDT Sun Jun 2 2019

...SEVERE THUNDERSTORM WATCH 315 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio
and much of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is potential for scattered severe thunderstorms today with
damaging wind gusts, small hail and lightning as the primary threats.
These storms could also produce localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-031730-
Greenup-Carter-Boyd-Lawrence KY-
119 PM EDT Sun Jun 2 2019

This Hazardous Weather Outlook is for northeast Kentucky.

.DAY ONE...This Afternoon and Tonight.

There is a marginal risk for isolated strong to severe thunderstorms
on Sunday. These storms could also produce localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ523>526-031730-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
119 PM EDT Sun Jun 2 2019

...SEVERE THUNDERSTORM WATCH 315 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is potential for scattered severe thunderstorms today with
damaging wind gusts, small hail and lightning as the primary
threats. These storms could also produce localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Frost is possible in the better sheltered mountain valleys Monday
night into Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-031730-
Perry-
119 PM EDT Sun Jun 2 2019

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms are expected across the area today. Brief
heavy downpours and gusty winds are possible with any storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jun 2, 1:18 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Charleston WV
118 PM EDT Sun Jun 2 2019

OHZ085-WVZ008-009-017-021800-
Meigs-Jackson-Wirt-Wood-
118 PM EDT Sun Jun 2 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MEIGS...WIRT...
NORTHEASTERN JACKSON AND WOOD COUNTIES...

At 118 PM EDT, a strong thunderstorm was located near Forked Run
State Park, moving east at 20 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Parkersburg, Elizabeth, Forked Run State Park, Mineralwells, Lubeck,
Washington, Portland, Cherry, Peewee, Belleville, Reedsville, Walker,
Palestine, Lucille, Freeport, Davisville, Greencastle, Creston,
Morristown and Rockport.

This includes the following highways...
 Interstate 77 in West Virginia between mile markers 151 and 176.
 Route 50 in West Virginia between mile markers 7 and 21.

LAT...LON 3930 8131 3921 8130 3918 8130 3915 8133
      3913 8130 3913 8129 3894 8126 3893 8127
      3899 8178 3918 8183 3918 8176 3922 8172
      3923 8169 3931 8133
TIME...MOT...LOC 1718Z 256DEG 17KT 3907 8171

26
Special weather statement, Jun 2, 1:20 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Charleston WV
120 PM EDT Sun Jun 2 2019

OHZ075-076-085-021800-
Washington-Athens-Meigs-
120 PM EDT Sun Jun 2 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MEIGS...
SOUTHWESTERN WASHINGTON AND SOUTHEASTERN ATHENS COUNTIES...

At 120 PM EDT, a strong thunderstorm was located near Athens, moving
southeast at 25 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Athens, Coolville, Forked Run State Park, Tuppers Plains, Amesville,
Stroud Run State Park and Little Hocking.

LAT...LON 3935 8161 3928 8166 3927 8169 3926 8170
      3924 8169 3922 8170 3922 8172 3919 8174
      3918 8176 3916 8175 3910 8179 3932 8213
      3941 8203
TIME...MOT...LOC 1720Z 294DEG 20KT 3934 8203

26
Special weather statement, Jun 2, 1:39 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Charleston WV
139 PM EDT Sun Jun 2 2019

WVZ032-040-021815-
Barbour-Taylor-
139 PM EDT Sun Jun 2 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TAYLOR AND
NORTHEASTERN BARBOUR COUNTIES...

At 139 PM EDT, a strong thunderstorm was located near Philippi,
moving east at 30 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Grafton, Philippi, Moatsville, Tygart Lake State Park, Galloway and
Nestorville.

LAT...LON 3921 7981 3920 7983 3916 7983 3913 7984
      3912 7983 3919 8013 3933 8009 3932 7989
      3930 7989 3929 7986 3927 7985 3925 7985
      3923 7981
TIME...MOT...LOC 1739Z 277DEG 27KT 3924 8002

26
Special weather statement, Jun 2, 1:45 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Charleston WV
145 PM EDT Sun Jun 2 2019

WVZ020-030-031-021830-
Doddridge-Harrison-Lewis-
145 PM EDT Sun Jun 2 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DODDRIDGE...
NORTHWESTERN LEWIS AND SOUTHWESTERN HARRISON COUNTIES...

At 144 PM EDT, a strong thunderstorm was located 7 miles south of
West Union, or 15 miles east of Harrisville, moving east at 25 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Clarksburg, Weston, Nutter Fort, Salem, West Union, Stonewall
Jackson, Jackson Mill, West Milford, Jane Lew, Camden, Blandville,
Avon, Grove, Leopold, Wolf Summit, New Milton, Smithburg and Despard.

This includes the following highways...
 Interstate 79 between mile markers 94 and 96.
 Route 50 in West Virginia between mile markers 50 and 79.

LAT...LON 3931 8031 3898 8048 3918 8086 3919 8086
      3930 8082
TIME...MOT...LOC 1744Z 286DEG 21KT 3919 8077

26
Local storm report, Jun 2, 1:46 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
146 PM EDT SUN JUN 02 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             MINERALWELLS            39.18N  81.51W
06/02/2019  E0.75 INCH       WOOD               WV   SOCIAL MEDIA

            VIA TWITTER WITH PICTURE

&&

EVENT NUMBER RLX1901703

MEC
Local storm report, Jun 2, 2:11 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
211 PM EDT SUN JUN 02 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             HUNTINGTON              38.41N  82.43W
06/02/2019  E0.75 INCH       CABELL             WV   TRAINED SPOTTER

&&

EVENT NUMBER RLX1901704

MEC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 1:02 PM EDTSpecial Weather StatementRLXCarter, Greenup43 min
Jun 2, 1:26 PM EDTSevere Thunderstorm WarningRLXBoyd, Greenup49 min
Jun 2, 3:52 PM EDTSpecial Weather StatementRLXGreenup23 min
Jun 2, 3:57 PM EDTSpecial Weather StatementRLXGreenup18 min
Jun 2, 12:55 PM EDTSpecial Weather StatementRLXHarrison, Taylor50 min
Jun 2, 1:18 PM EDTSpecial Weather StatementRLXWirt, Wood42 min
Jun 2, 1:28 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Ritchie, Roane, Wirt, Wood47 min
Jun 2, 1:38 PM EDTSevere Thunderstorm WarningRLXCabell, Mason, Putnam52 min
Jun 2, 1:39 PM EDTSpecial Weather StatementRLXBarbour36 min
Jun 2, 1:45 PM EDTSpecial Weather StatementRLXDoddridge, Harrison, Lewis45 min
Jun 2, 2:11 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne49 min
Jun 2, 2:18 PM EDTSpecial Weather StatementRLXJackson57 min
Jun 2, 2:24 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer, Roane, Wirt51 min
Jun 2, 2:32 PM EDTSevere Thunderstorm WarningRLXJackson, Roane25 min
Jun 2, 2:42 PM EDTSevere Thunderstorm WarningRLXLincoln, Wayne48 min
Jun 2, 2:42 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne19 min
Jun 2, 3:03 PM EDTSpecial Weather StatementRLXLincoln27 min
Jun 2, 3:09 PM EDTSpecial Weather StatementRLXBarbour36 min
Jun 2, 3:13 PM EDTSpecial Weather StatementRLXBraxton32 min
Jun 2, 3:16 PM EDTSpecial Weather StatementRLXCalhoun14 min
Jun 2, 3:28 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan, Wayne32 min
Jun 2, 3:48 PM EDTSpecial Weather StatementRLXBoone27 min
Jun 2, 3:49 PM EDTSpecial Weather StatementRLXJackson26 min
Jun 2, 4:03 PM EDTSpecial Weather StatementRLXWebster27 min
Jun 2, 4:08 PM EDTSpecial Weather StatementRLXBraxton37 min
Jun 2, 4:11 PM EDTSevere Thunderstorm WarningRLXMcDowell34 min
Jun 2, 4:18 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster27 min
Jun 2, 4:26 PM EDTSpecial Weather StatementRLXLogan, Mingo, Wyoming34 min
Jun 2, 4:41 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster34 min
Jun 2, 4:52 PM EDTSpecial Weather StatementRLXClay, Webster23 min
Jun 2, 5:03 PM EDTSpecial Weather StatementRLXMingo, Wyoming27 min
Jun 2, 5:24 PM EDTSpecial Weather StatementRLXNicholas36 min
Jun 2, 5:59 PM EDTSpecial Weather StatementRLXMcDowell31 min
Jun 2, 6:01 PM EDTSpecial Weather StatementRLXPocahontas29 min
Jun 2, 6:18 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne27 min
Jun 2, 6:28 PM EDTSevere Thunderstorm WarningRLXPocahontas17 min
Jun 2, 6:33 PM EDTSpecial Weather StatementRLXMcDowell12 min
Jun 2, 6:43 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo32 min
Jun 2, 7:09 PM EDTSpecial Weather StatementRLXMingo36 min
Jun 2, 7:44 PM EDTSpecial Weather StatementRLXMcDowell31 min
Jun 2, 12:57 PM EDTSpecial Weather StatementRLXLawrence48 min
Jun 2, 12:58 PM EDTSpecial Weather StatementRLXJackson, Vinton47 min
Jun 2, 1:20 PM EDTSpecial Weather StatementRLXAthens40 min
Jun 2, 2:49 PM EDTSpecial Weather StatementRLXGallia41 min

Nearby

Flash Flood Warnings in West Virginia, 2019Flash Flood Warnings in Kentucky, 2019Flash Flood Warnings in Ohio, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.